Posted by: Help pleaz | 2009-04-14

strange symptoms after cervarix

I went for a cervarix vaccination on the 25 Mar. About a week after the injection I noticed my boobs were bigger and very sensitive. Over the weekend I noticed when I showered there was a milky substance leaking from my boobs. First thing that came to mind was that I am pregnant, I did a hpt on Sunday but it was negative. Yesterday my period started and its not due for another week. Could the cervarix be responsible for any symptoms or could i have been pregnant and miscarried after the cervarix as it is contra-indicated during pregnancy.?

Can anyone please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are not reported side effects of Cervarix and are probably unrelated. An early miscarriage, hormone imbalance or overstimulation of the milk producing gland are all possibilities. You would have to see your doctor to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.